DC FieldValueLanguage
dc.contributor.authorTričković, Slobodanen
dc.contributor.authorStanković, Miomiren
dc.date.accessioned2020-12-11T13:04:36Z-
dc.date.available2020-12-11T13:04:36Z-
dc.date.issued2006-09-01en
dc.identifier.issn1065-2469en
dc.identifier.urihttp://researchrepository.mi.sanu.ac.rs/handle/123456789/4384-
dc.description.abstractThis article draws on results from [Triković, S.B. and Stanković, M.S., 2003, On the orthogonality of classical orthogonal polynomials. Integral Transforms and Special Functions , 14(3), 271-280.], where we considered the orthogonality of rational functions W n ( s ) which are obtained as the images of the classical orthogonal polynomials under the Laplace transform. We proved in [Triković, S.B. and Stanković, M.S., 2003, On the orthogonality of classical orthogonal polynomials. International Transaction of Specific Function , 14(3), 271-280.] that the orthogonality relations of the Jacobi polynomials and the standard Laguerre polynomials L n ( x ) are induced by and are equivalent to the orthogonality of rational functions W n ( s ). In this article, we continue in the same manner by considering the generalized Laguerre polynomials and Hermite polynomials H n ( x ). In the last section, we analyze the zeros distribution of the Laplace transform images of the Legendre, Chebyshev, Laguerre and Hermite polynomials.en
dc.publisherTaylor & Francis-
dc.relation.ispartofIntegral Transforms and Special Functionsen
dc.subjectClassical orthogonal polynomials | Laplace transformen
dc.titleA new approach to the orthogonality of the Laguerre and Hermite polynomialsen
dc.typeArticleen
dc.identifier.doi10.1080/10652460500421926en
dc.identifier.scopus2-s2.0-33746791516en
dc.relation.firstpage661en
dc.relation.lastpage672en
dc.relation.issue9en
dc.relation.volume17en
dc.description.rankM23-
item.cerifentitytypePublications-
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.grantfulltextnone-
Show simple item record

SCOPUSTM   
Citations

2
checked on Jul 21, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.